MathSciNet Relay Station
MathSciNet bibliographic data
MR514626 05C15 (05A17 55M99)
Bárány, I. A short proof of Kneser's conjecture. J. Combin. Theory Ser. A 25 (1978), no. 3, 325–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement